Browse Title Index

Issue Title
Vol 3, No 3 (2014) Coupled system of PDEs to predict the sensitivity of some materials constituents of FOUP with the AMCs cross-contamination Abstract   PDF
N. Santatriniaina, J. Deseure, T.Q. Nguyen, H. Fontaine, C. Beitia, L. Rakotomanana
Vol 5, No 4 (2016) Cryptanalysis on prime power RSA modulus of the form \(N = p^r q\) Abstract   PDF
Muhammad Rezal Kamel Ariffin, Sadiq Shehu
Vol 2, No 1 (2013) Design Feed Forward Neural network for solving two dimension singularly perturbed integro-differential and integral equation Abstract   PDF
Eman Ali Hussain, Nahdh S.M. Al_saif
Vol 1, No 4 (2012) Determination of the Heave and Pitch Motions of a Floating Cylinder by Analytical Solution of its Diffraction Problem and Examination of the Effects of Geometric Parameters on its Dynamics in Regular Waves Abstract   PDF
Parviz Ghadimi, Hadi Paselar Bandari, Ali Bankhshandeh Rostami
Vol 3, No 2 (2014) Determination of two-time dependent coefficients in a parabolic partial differential equation by homotopy analysis method Abstract   PDF
Ogugua Onyejekwe
Vol 3, No 1 (2014) Diffraction problem of scattering and propagation TM wave on pre-fractal impedance strips above shielded dielectric layer Abstract   PDF
Kateryna Vitaliivna Nesvit
Vol 4, No 4 (2015) Diffusion of dust particles emitted from a fixed source Abstract   PDF
Khaled Al-mashrafi
Vol 1, No 1 (2012) Discontinuity and R-weak commutativity in fixed point consideration on non complete fuzzy metric spaces Abstract   PDF
praveen kumar sharma, praveen kumar sharma, sanjay choudhary, Kamal wadhwa
Vol 3, No 4 (2014) Dual series method for solving Helmholtz equation with mixed boundary conditions of the third kind Abstract   PDF
Naser Hoshan
Vol 4, No 1 (2015) Dynamic boundary conditions for a coupled convection-diffusion model with heat effects: applications in cross-contamination control Abstract   PDF
N. Santatriniaina, J. Deseure, T.Q. Nguyen, H. Fontaine, C. Beitia, L. Rakotomanana
Vol 6, No 2 (2017) Early response of soils to violent disturbances Abstract   PDF
Abdelwahab Kharab, Jamal Benbourenane
Vol 7, No 1 (2018) Effect of problem-solving based methods on critical thinking and academic achievement of math among students of saravan higher education centers Abstract   PDF
Azizollah Nosrat, Abdulhamid Parsafar
Vol 1, No 4 (2012) Effects of Hall Current on Hydromagnetic Natural Convection Flow of a Heat Absorbing Fluid past an Impulsively Moving Vertical Plate with Ramped Temperature Abstract   PDF
Gauri Shanker Seth, Goutam Kumar Mahato, Subharthi Sarkar, Md. Sarifuddin Ansari
Vol 3, No 1 (2014) Effects of radiation on stability of triangular equilibrium points in elliptic restricted three body problem Abstract   PDF
Nutan Singh, Ashutosh Narayan
Vol 4, No 1 (2015) Effects of wall waviness and temperature variations on the fluid flow and natural convection in an inclined corrugated channel Abstract   PDF
Meysam Amini, Mohammad Najafi, Qaran Dorosti, Hassan Biglarian, Esmaeil Ghasemi
Vol 1, No 2 (2012) Efficiency and benchmarking in the presence of undesirable (bad) outputs: A DEA approach Abstract   PDF
G.R Jahanshahloo, F. Hosseinzadeh Lotfi, R. Maddahi, Y. Jafari
Vol 2, No 1 (2013) Efficient computation of addition-subtraction chains using generalized continued Fractions Abstract   PDF
Amadou Tall, Ali Yassin Sanghare
Vol 6, No 4 (2017) En enhanced matrix-free method via double step length approach for solving systems of nonlinear equations Abstract   PDF
Abubakar Sani Halilu, H. Abdullahi, Mohammed Yusuf Waziri
Vol 5, No 2 (2016) Estimation of parameters in stochastic differential equations with two random effects Abstract   PDF
Mohammed Alsukaini, Walaa Alkreemawi, Xiang-Jun Wang
Vol 5, No 3 (2016) Euler-Maruyama approximation of backward doubly stochastic differential delay equations Abstract   PDF
Falah Sarhan, LIU JICHENG
Vol 2, No 1 (2013) Exact parametric solutions for the first Painlevnonlinear ODE Abstract   PDF
Dimitrios Panayotounakos, Theodoros I Zarmpoutis, George Kosotogiannis
Vol 2, No 2 (2013) Exact parametric solutions of the two members Emden-Fowler type nonlinear ODE Abstract   PDF
Theodoros I zarmpoutis, Dimitrios Panayotounakos, Anastasios Kostogiannis
Vol 2, No 4 (2013) Exact solution of the Biswas-Milovic equation by Adomian decomposition method Abstract   PDF
Iftikhar Ahmed, Chunlai Mu, Fuchen Zhang
Vol 4, No 1 (2015) Exact solutions of coupled burgers equation with time-and space-fractional derivative Abstract   PDF
Salih M. Elzaki
Vol 3, No 2 (2014) Exact solutions of the ZK-MEWequation and the Davey-Stewartson equation Abstract   PDF
E.M.E. Zayed, Ali Filiz, Mehmet Ekici, Abdullah Sonmezoglu, Durgun Duran
Vol 4, No 1 (2015) Exact solutions to linear and nonlinear wave and diffusion equations Abstract   PDF
Majeed AL-Jawary
Vol 4, No 2 (2015) Existence and stability results for neutral stochastic delay differential equations driven by a fractional Brownian motion Abstract   PDF   HTML
R. Maheswari, S. Karunanithi
Vol 7, No 1 (2018) Existence and uniqueness of solution for Cahn-Hilliard hyperbolic phase field system with Dirichlet boundary conditions and polynomial potential Abstract   PDF
A. J. Bissouesse, Daniel Moukoko, Franck Langa, Macaire Batchi
Vol 5, No 1 (2016) Existence and uniqueness of solutions for nonlinear hyperbolic fractional differential equation with integral boundary conditions Abstract   PDF
Brahim Tellab, Kamel Haouam
Vol 3, No 3 (2014) Existence, uniqueness solution for nonlinear mixed problem in two dimensional elasticity Abstract   PDF
Oudaani Jaouad, Enseignant au Lycee Qualifiant, Ajdir a Khenifra
Vol 4, No 4 (2015) Extending high order derivatives for special differential equations of the form \(y' = f(y)\) by using monotonically labeled rooted trees. Abstract   PDF
Hossein Hassani, Mohammad Shafie Dahaghin
Vol 6, No 1 (2017) Finding a measure, a ring theoretical approach Abstract   PDF
Ali Parsian
Vol 7, No 2 (2018) Finite time stability of linear fractional order dynam-ical system with variable delays Abstract   PDF
Jackreece P. C, Aniaku S. E
Vol 5, No 4 (2016) Finite volume discretisation for the one-dimensional convection diffusion-dissipation equation Abstract   PDF
Bienvenu ONDAMI
Vol 1, No 2 (2012) Fixed Point Theorems in Non-Archimedean Fuzzy Metric Spaces Abstract   PDF
Seema Mehra
Vol 4, No 1 (2015) Fixed points for four maps related to generalized weakly contractive condition in partial metric spaces Abstract   PDF
Bousselsal Mahmoud, M.S. Jazmati
Vol 3, No 4 (2014) Fixed points in modular spaces with new type contractivity Abstract   PDF
Tayebe Lal Shateri
Vol 5, No 2 (2016) Fuzzy bicompletable quasi-fuzzy distance space Abstract   PDF
Jehad Kider, Aisha J. Hassan
Vol 1, No 4 (2012) Fuzzy linear fractional bi-level multi-objective programming problems Abstract   PDF
nemat safaei, mansour saraj
Vol 5, No 4 (2016) Fuzzy logic application in the evaluation of performance of a prototype vehicle powered from solar energy and water electrolysis process Abstract   PDF
Marcos dos Santos, Bruna Russo Bahiana, Marcone Freitas dos Reis, Ernesto Rademaker Martins, Fabrício da Costa Dias
Vol 6, No 2 (2017) General solution of Bernoulli and Riccati fractional differential equations based on conformable fractional derivative Abstract   PDF
Mousa Ilie, Jafar Biazar, Zainab Ayati
Vol 7, No 2 (2018) General solution of second order fractional differential equations Abstract   PDF
Mousa Ilie, Jafar Biazar, Zainab Ayati
Vol 1, No 3 (2012) Generalized synchronization of bidirectionally coupled chaotic systems Abstract   PDF
Mohammad Ali Khan, Swarup Poria
Vol 1, No 4 (2012) Generalized Synchronization of Lorenz Chaotic System with Star Network Abstract   PDF
Mohammad Ali Khan
Vol 8, No 2 (2019) Global stability for a discrete SIR epidemic model with delay in the general incidence function Abstract   PDF
Guiro Aboudramane, Dramane Ouedraogo, Harouna Ouedraogo
Vol 3, No 1 (2014) Graph operations on Cayley graphs of semigroups Abstract   PDF
Amir Assari, Narges Hosseinzadeh
Vol 7, No 3 (2018) Grey theory based evaluation of importers’ strategies for hedging the price risk in the Tanzanian oil supply chain: a focus on derivative products Abstract   PDF
Erick P. Massami, Malima M. Manyas, Benitha M. Myamba
Vol 1, No 3 (2012) Halley Irrational-Homotopy Analysis Method Abstract   PDF
Amal Shalouf, Mohd Salmi Noorani
Vol 2, No 2 (2013) Harmonic and sub-harmonic resonance of MEMS subjected to a weakly non-linear parametric and external excitations Abstract   PDF
Gamal Ahmed Mosa, A. M. El-naggar, A. F. Elbassiouny
Vol 1, No 1 (2012) He's variational method for a (2 + 1)-dimensional soliton equation Abstract   PDF
Mohammad Taghi Darvishi, Mohammad Najafi
101 - 150 of 330 Items << < 1 2 3 4 5 6 7 > >> 

Copyright © 2017 Science Publishing Corporation Inc. All rights reserved.